# SDR SWAA2020050542865

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT FLOOR TO BULKHEAD PANEL SUPPORT AT FCB BS500D WL157 LBL21 TO RBL21. MARKED / DAMAGE FOUND ON FCB AFT BULKHEAD LOWER SUPPORT BS500D LBL21 - RBL-21 WL-157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0 PAR 9.C LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG# 143A9481 REV.A ITEM# 7530142 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 143A7902
